# SDR 2011FA0000476

- Difficulty date: July 14, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: GDOCT
- Make and model: Boeing 737*
- Aircraft serial: GDOCT
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Missing
- Location: Turbine Section
- Part time: 42 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DAMAGE WAS IDENTIFIED ON THE LLPT STAGE, 4 BLADES AND VANES, DURING AN ACFT DAILY INSP.  42 CYCLES WERE COMPLETED POST LAST SHOP VISIT.  PRE-INPUT, ENGINE BOROSCOPE WAS CARRIED OUT AT REPAIR STATION AND IT WAS NOTED THAT THE STAGE 4 INNER STAGE HONEYCOMB SEAL AND RETAINING NUTS WERE MISSING.  MODULE WILL BE INDUCTED INTO WORKSHOP AND DISASSEMBLED FOR INVESTIGATION AND FAULT RESOLUTION.  THE RESULTS WILL THEN BE FORMATED AND RELEASED.
